# SDR 0203436717

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 89,792 hours, 22,708 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, BOTH MASTER FIRE WARNING LIGHTS ILLUMINATED AND BELL SOUNDED.  AIRCRAFT CONTINUED APPROACH AND LANDED WITHOUT INCIDENT.  RESEATED FIRE WARNING CARDS.  OPERATIONAL CHECK GOOD.
